# SDR CALA0100837

- Difficulty date: September 7, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N16808
- Make and model: Doug DC-9-82
- Aircraft serial: 49262
- Aircraft time: 54,073 hours, 25,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD4002P
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND PORTABLE EMERGENCY EXIT LIGHT AT MAIN CABIN DOOR INOPERATIVE.  THE BATTERIES FOR THE PORTABLE EMERGENCY EXIT LIGHT WERE REMOVED AND REPLACED IAW MM 33-53-00.
